1mg, best e pharmacy in India

BRUFEN MR 400MG/2MG CAPSULE

Capsule
MRP: Rs. 18.50 for 1 strip(s) (10 capsules each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for BRUFEN MR

Ibuprofen(400 mg),Tizanidine(2 mg)

food interaction for BRUFEN MR

alcohol interaction for BRUFEN MR

pregnancy interaction for BRUFEN MR

lactation interaction for BRUFEN MR

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Brufen mr 400mg/2mg capsule may cause excessive drowsiness and calmness with alcohol.
Taking Ibuprofen with alcohol increases the risk of stomach bleeding.
UNSAFE
Brufen mr 400mg/2mg capsule may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Brufen mr 400mg/2mg capsule is probably unsafe to use during breastfeeding. Please consult your doctor.
UNSAFE

SALT INFORMATION for BRUFEN MR

Ibuprofen(400 mg)

Uses

Ibuprofen is used in the treatment of fever, headache, migraine, patent ductus arteriosus (pda), rheumatoid arthritis, muscular pain, dental pain, menstrual pain and nerve pain.

How it works

Ibuprofen belongs to the group of medicines called nonsteroidal anti-inflammatory drugs (NSAIDs). It relieves pain by blocking production of a certain natural substance (prostaglandin) that is released in the body during pain.

Common side effects

Nervousness, Flatulence, Abdominal bloating, Constipation, Diarrhoea, Dizziness, Ringing in ear
Tizanidine(2 mg)

Uses

Tizanidine is used for muscle relaxation.

How it works

Tizanidine belongs to group of medicines called centrally acting muscle relaxants. It acts by blocking the nerve impulses which excites the muscles reducing their tone. As a result, the muscle relaxes and there is reduction of pain and spasms.

Common side effects

Vomiting, Nausea, Abdominal pain, Skin rash, Allergic reaction, Altered vision, Back pain, Bruise, Bleeding, Dizziness, Depression, Drowsiness, Nervousness, Dry mouth, Fatigue, Heartburn, Altered heart rate, Bradycardia, Increased sweating, Influenza like symptoms, Loss of appetite, Muscle cramp, Tingling sensation, Auditory hallucination, Visual hallucination, Weakness, Yellow discoloration of skin, Yellow discoloration of eye, Constipation, Diarrhoea

SUBSTITUTES for BRUFEN MR

1 Substitutes
Sorted By
RelevancePrice
  • TIZAFEN 400MG/2MG CAPSULE
    (10 capsules in strip)
    Sun Pharmaceutical Industries Ltd
    Rs. 6.79/capsule
    Capsule
    Rs. 67.92
    pay 267% more per capsule

Top Rheumatologists

  • Dr. Sri Ram Garg
    MBBS
    5
  • Dr. Sumeet Agrawal
    MBBS, MD, DM
    4.9
  • Dr. Rajiva Gupta
    MBBS, DNB, MD, Fellowship, Fellowship
    4.7
  • Dr. Naval Mendiratta
    MBBS, MD, Fellowship
    4.7
  • Dr. Indrajit Agrawal
    MBBS, MD, Fellowship
    4.6

Expert advice for BRUFEN MR

Take the drug with a meal or snack to prevent upset stomach.
  • Do not take the drug with other blood thinners like aspirin unless your doctor suggests.
  • Ibuprofen can cause easy bruising or bleeding, consult your doctor if you show any such signs.
Consult your doctor if you develop blurred vision, ringing  or roaring in ears. Avoid taking alcohol, salicylates to prevent bleeding. Do not start or continue the ibuprofen tablets: If you are allergic (hypersensitive) to ibuprofen or any of the other ingredients of ibuprofen.
Doctor’s advice should be considered before taking ibuprofen tablets in case of any following disease conditions such as:
  • Severe liver or kidney problems.                     
  • Heart failure or other heart problems.                    
  • High cholesterol.                     
  • Stomach ulcer,
  • perforation or bleeding due to NSAIDs.                     
Systemic Lupus Erythematosus (a condition of the immune system affecting connective tissue resulting in joint pain, skin change and disorders of other organs).

Frequently asked questions for BRUFEN MR

Ibuprofen

Q.Is Brufen and ibuprofen the same?
Yes, ibuprofen is available under brand name ‘Brufen'

Q.Is ibuprofen/ Brufen/ Ibugesic / Ibugesic plus safe?
Ibuprofen (also available as Brufen/Ibugesic /Ibugesic plus) is safe at the prescribed dose by the doctor. Patients should follow the advice of the doctor regarding its use

Q.Is ibuprofen/Brufen banned in India?
No. It is available in India

Q.Is ibuprofen/ Brufen / Ibugesic/ Ibugesic plus an antibiotic?
No. Ibuprofen is a nonsteroidal anti-inflammatory drug and not an antibiotic

Q.Can I take ibuprofen for a hangover/ heartburn/ heart attack?
Ibuprofen is specifically used to relieve pain. Always consult your doctor regarding its use

Q.Can I take ibuprofen with amoxicillin/ DayQuil/ tramadol/ NyQuil/ prednisone/ hydrocodone/ sudafed/ antibiotics/ codeine/ paracetamol/ panadol?
Taking other medicines may alter the effects of ibuprofen. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.Does ibuprofen/ Brufen make you sleepy?
No. Patients should follow the advice of the doctor regarding its use

Q.Does ibuprofen/ Brufen stop your period?
At normal prescribed doses, it doesn't stop period. It is used to relieve from pain during period (menstruation). However, at high doses – about 800 mg dose three times a day, it can stop your period. However, it depends on a lot of factors. Patients should follow the advice of the doctor regarding its use

Q.Does ibuprofen/Brufen reduce swelling /get you high /thin the blood?
No. However, consult your doctor if you experience any of these side effects

Q.Does ibuprofen contain paracetamol/aspirin/ caffeine/ codeine?
No. Ibuprofen does not contain paracetamol/aspirin/caffeine/codeine

Q.Is Brufen/ Ibugesic a painkiller/ anti-inflammatory/ good for toothache/ used for fever/ used for cramps/ used for flu/ used for cold/ used for stomach ache/ used for headache/ used for gall bladder pain/use for muscle soreness/use for sore throat/used for back pain/used for concussion/ used for inflammation?
Brufen or Ibugesic are trade names of ibuprofen, which is a nonsteroidal anti-inflammatory drug and used as painkiller for toothache, headache, back pain, gall bladder pain and cramps. It has inflammatory property, so used for inflammation, concussion, muscle soreness, sore throat. It is used for fever and flu. It is used with antihistamines for cold. Its better avoided for stomach pain

Q.Does Brufen cause constipation?
It may cause constipatio

Q.Does Brufen stop bleeding?
It is used to stop abnormal vaginal bleeding. However, consult your doctor if you experience such type of effects.

Tizanidine

Q.Does tizanidine contain sulfa or asprin?
Tizanidine does not contain sulfa and aspirin

Q.Is tizanidine an opiate, NSAID, blood thinner, controlled substance, or muscle relaxer?
Tizanidine is not an opiate, NSAID, blood thinner or a controlled substance. It is a muscle relaxant

Q.Is tizanidine like valium?
Valium is a brand name for drug diazepam. It is also used as a muscle relaxant, but both have different functions. Please consult your doctor before taking the drug

Q.Is tizanidine stronger than Flexeril?
Flexeril is a brand name for drug cyclobenzaprine, which is also used as a muscle relaxant. Effect of the drug may vary upon individual response. Please consult your doctor before taking the drug

Q.Is tizanidine water soluble?
Tizanidine is a lipid-soluble drug; it is only slightly soluble in water and methanol

Q.Is tizanidine gluten free?
Tizanidine is gluten free. However, please refer to package insert of the prescribed brand before use

Q.Can I take tizanidine or Zanaflex for menstrual cramps, headaches, or anxiety?
No, you cannot take tizanidine or Zanaflex (which contains tizanidine) for menstrual cramps, headaches, or anxiety. Please consult your doctor before taking the drug

Q.Does tizanidine cause weight loss or keep you awake (insomnia)?
You may experience insomnia or weight loss with the use of tizanidine. Few people may experience excessive sleepiness. If you experience such side effects, consult your doctor

Q.Can I take tizanidine with Aleve (naproxen), Ambien (zolpidem), Norco (acetaminophen and hydrocodone), Tylenol (paracetamol), Valium (diazepam), or Xanax (alprazolam)?
You may take Aleve and Tylenol with tizanidine, but Ambien, Norco, Valium, and Xanax should not be given with tizanidine. Consult your doctor before simultaneous use

Q.Can I take tizanidine with prednisone, ibuprofen, tramadol, or oxycodone?
Tizanidine may be taken with prednisone or ibuprofen, but tramadol or oxycodone with tizanidine may increase their side effects. Consult your doctor before simultaneous use

Q.Does tizanidine show on a drug test?
No, tizanidine does not show on a drug test. Only narcotic drugs show up on a drug test.

Articles


Content on this page was last updated on 24 September, 2014, by Dr. Varun Gupta (MD Pharmacology)